# SDR DLM88970886

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL THROUGH OUT ALL OF A/C AFTER T/O.  PAX AT 26D REPORTED SMOKE FROM CEILING SIDEWALL AREA IN FRONT OF HIM.  FOUND BALLAST AT 21DE INOP.  INSP AREA AND REPLACED BALLAST.  OPERATED ALL FANS AND FOUND CABIN RECIRC FAN INOP.  FWD TO MCO/PLAC PER MEL 21-00-43.  CKD PWR AND FOUND OPEN SUSP DIODE R7-91.
